# SDR SWAA2019092637236

- Difficulty date: September 11, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A83154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD CORRODED BETWEEN BS 301.5 TO BS 332.1, RBL 57.  R&R INNER CHORD PER SRM AND DWG.
